# SDR 95ZZZX3727

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5111
- Make and model: Cessna 650
- Aircraft serial: 6507011
- Engine: Garrtt TFE731*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Adapter Spline
- Part number: 30753562
- Condition: Stripped
- Location: Rt Engine
- Part time: 440 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WOULD NOT ROTATE WHEN STARTER BUTTON ENGAGED.  FOUND OUTER SPLINES ON ADAPTER STRIPPED.  LEFT ENGINE SPLINE ADAPTER ALSO WORN EXCESSIVELY.  MFG RECOMMENDS INSPECTION AT 2,100 HOUR INTERVALS.  OPERATOR CONTROL NR 95-003.
